# SDR UIEA2017071201184

- Difficulty date: July 8, 2017
- Submitted: July 12, 2017
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 89,745 hours, 20,427 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Plate
- Part number: 224M4761539
- Part serial: 0943
- Condition: Broken
- Location: Nr 1 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE I/B CORE COWL HAS BROKEN CHAFE PLATE AT TRAILING EDGE. REMOVED AND REPLACED I/B CORE COWL PER AMM 71-11-06.
